# SDR UPS99231019

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 460 -640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AREAS OF CORROSION AT MAIN CARGO DOOR SILL LBL 64 BETWEEN BS 460 - BS 640.  REPAIR CARRIED OUT IAW SMRO EO 99-37-03 UPS ENGINEERING FILE NR 727-53-2194.
